# SDR HEEA084931

- Difficulty date: February 27, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N2258F
- Make and model: Bell 412
- Aircraft serial: 33073
- Aircraft time: 18,601 hours
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 212040003023
- Part serial: A91
- Condition: Damaged
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEARBOX HAS EXCESSIVE BACKLASH AT FWD COUPLING. REPAIRED.
